# SDR ASAA2012070592501

- Difficulty date: July 5, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 12,993 hours, 3,943 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 086971102770
- Condition: Failed
- Location: Apu
- Part time: 7,200 hours, 5,884 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START ATTEMPT.  WAITED 5 MIN, FAULT LIGHT EXTINGISHED ATTEMPTED SECOND START, FAULT LIGHT ILLUMINATED AGAIN.  R & R APU IGNITION UNIT, IGNITER PLUG, AND IGNITION LEAD IAW AMM 49-41-31, 49-41-51 AND 49-41-52.  PERFORMED APU STARTING AND OPERATION IAW AMM 49-11-00-860-801, APU STARTED OK AND OPS CHECKED GOOD.
